Advanced Search
Article Contents
Article Contents

Singleton bounds for R-additive codes

Abstract Full Text(HTML) Related Papers Cited by
  • Shiromoto (Linear Algebra Applic 295 (1999) 191-200) obtained the basic exact sequence for the Lee and Euclidean weights of linear codes over $ \mathbb{Z}_{\ell}$ and as an application, he found the Singleton bounds for linear codes over $ \mathbb{Z}_{\ell}$ with respect to Lee and Euclidean weights. Huffman (Adv. Math. Commun 7 (3) (2013) 349-378) obtained the Singleton bound for $ \mathbb{F}_{q}$-linear $ \mathbb{F}_{q^{t}}$-codes with respect to Hamming weight. Recently the theory of $ \mathbb{F}_{q}$-linear $ \mathbb{F}_{q^{t}}$-codes were generalized to $ R$-additive codes over $ R$-algebras by Samei and Mahmoudi. In this paper, we generalize Shiromoto's results for linear codes over $ \mathbb{Z}_{\ell}$ to $ R$-additive codes. As an application, when $ R$ is a chain ring, we obtain the Singleton bounds for $ R$-additive codes over free $ R$-algebras. Among other results, the Singleton bounds for additive codes over Galois rings are given.

    Mathematics Subject Classification: Primary: 58F15, 58F17; Secondary: 53C35.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. Bierbrauer, The theory of cyclic codes and a generalization to additive codes, Des. Codes Crypt., 25 (2002), 189-206. 
    [2] J. Bierbrauer, Cyclic additive codes, J. Algebra, 372 (2012), 661-672. 
    [3] B. K. Dey and B. S. Rajan, $ \mathbb F_q$-linear cyclic codes over $\mathbb F_{q^m}$: DFT approach, Des. Codes Crypt., 34 (2005), 89-116. 
    [4] S. T. Dougherty and K. Shiromoto, Maximum distance codes over rings of order 4, IEEE Trans. Inf. Theory, 47 (2001), 400-404. 
    [5] T. Honold and I. Landjev, Linear codes over finite chain rings, J. Combinatorics, 7 (2001), R11-R11. 
    [6] W. C. Huffman, Cyclic $ \mathbb F_q$-linear $ \mathbb F_{q^t}$-codes, Int. J. Inf. Coding Theory, 1 (2010), 249-284. 
    [7] W. C. Huffman, On the theory of $ \mathbb F_q$-linear $ \mathbb F_{q^t}$-codes, Adv. Math. Commun., 7 (2013), 349-378. 
    [8] K. Samei and S. Mahmoudi, Cyclic R-additive codes, Discrete Math., 340 (2017), 1657-1668. 
    [9] K. Samei and S. Mahmoudi, SR-additive codes, Submitted.
    [10] K. Samei and A. Soufi, Constacyclic codes over finite principal ideals rings, Submitted.
    [11] R. Y. Sharp, Steps in Commutative Algebra, Cambridge Univ. Press, 1991.
    [12] K. Shiromoto, A basic exact sequence for the Lee and Euclidean weights of linear codes over $ \mathbb Z_{\ell}$, Linear Algebra Appl., 295 (1999), 191-200. 
    [13] J. Wood, Lecture notes on the MacWilliams identities and extension theorem, in Lect. Simat Int. School Conf. Coding Theory, 2008.
  • 加载中

Article Metrics

HTML views(476) PDF downloads(434) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint